Chemo.backache any remendies... lack of sleep

Having my gem/carbo treatment gosh i no ive got a stent in right kidney and do get backache with this but last night i could'nt even lie on that side so apart from lack sleep with chemo.. lack of sleep through aching right side.. maybe its yet another pleasure us ladies have to go through xxx hugs to you all and hope everyone's ok xxx

12 Replies

  • Hi Tracey sorry to hear ur not so good does paracetamol help? Hope u AV a better nights sleep tonight lots of love xx

  • Oh Tracey, sounds horrible you poor thing :( I can't offer any words of wisdom apart from perhaps speaking to your onc about pain relief or GP about temporary sleeping aids? Hope the pain eases soon & you sleep better tonight xx

  • I feel your pain my onc recommended strong ibuprofen they took edge off pain but didn't help with sleep. It's so lonely in the wee hours with not much to fill the hours.... Hope you get some good rest and pain subsides 😍

  • I was told to try paracetomal and ibuprofen in between to help with back ache. If that doesn't help speak to your onc. You don't have to suffer. Xx

  • It might not help the specific problem, but Epsom salt baths are very soothing. I can't imagine how painful a kidney stent is. I hope you get some sleep tonight.

  • That sounds lovel yosh x

  • Hi I have a stent to and my back can get achy/painful I have a nice warm bath and paracetamol, sometimes a hot water bottle at night to. I've been told to stay away from ibuprofen as it damages the kidney so ask your oncologist if there is anything else you can take to help, they gave me tramadol but must admit I haven't taken it as my husband was taking tramadol a little while ago and it made him feel really airy fairy and he said he felt ill with it. There will be something else they can give you.

    Hope you get some sleep



  • Hi Tracex

    I also have a kidney stent . Also having chemo which they have stopped as I'm overdue stent exchange and been having infections . Never been told not to take ibuprofen,but pain has been awful and waiting on urology to do anything has been a nightmare . I would definitely talk to your oncologist .

  • Hi Tracey

    I am sorry to hear about your discomfort and pain. I am a bit worried about suggestion of paracetemol. I was told 5,years ago and again last week that its a complete no no if you are on chemo . It can mask an infection by taking down your temperature. Or maybe your immune system is ok with whatever dose you are getting. Anyway I was told Tramadol. Maybe all this has changed and my oncology unit is behind the times. Hope you find a solution


  • Really didn't know that ibuprofen was bad for kidney I knew it caused stomach problems sorry... I was told if u did take paracetamol to take my temperature before hand as it can reduce temperature and mask infections.

  • Hi Tracey

    I'm not familiar with Ibuprofen. I was the one who was worried about you taking paracetemol. I hope you find a solution.


  • Hi Tracey sounds grim you poor thing. I'm on sleeping tablets my Onc prescribed.. Zoplicone I was on 7mg now moved to 3.75mg they are addictive but tbh with all this we're going on I need sleep and don't want to be awake in the early hours thinking about anything! I decided I'm staying on these until my treatment finishes. Love Michelle x

You may also like...